A fully non-linear PDE problem from pricing CDS with counterparty risk

Bei Hu, Lishang Jiang, Jin Liang, Wei Wei

Research output: Contribution to journalArticle

Original languageEnglish
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume17
Issue number6
DOIs
Publication statusPublished - Sep 2012

Cite this

@article{8a6a14a1b26044d6a6c955eb10ccc7f0,
title = "A fully non-linear PDE problem from pricing CDS with counterparty risk",
author = "Bei Hu and Lishang Jiang and Jin Liang and Wei Wei",
year = "2012",
month = "9",
doi = "10.3934/dcdsb.2012.17.2001",
language = "English",
volume = "17",
journal = "Discrete and Continuous Dynamical Systems - Series B",
issn = "1531-3492",
publisher = "Southwest Missouri State University",
number = "6",

}

A fully non-linear PDE problem from pricing CDS with counterparty risk. / Hu, Bei; Jiang, Lishang; Liang, Jin; Wei, Wei.

In: Discrete and Continuous Dynamical Systems - Series B, Vol. 17, No. 6, 09.2012.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A fully non-linear PDE problem from pricing CDS with counterparty risk

AU - Hu, Bei

AU - Jiang, Lishang

AU - Liang, Jin

AU - Wei, Wei

PY - 2012/9

Y1 - 2012/9

U2 - 10.3934/dcdsb.2012.17.2001

DO - 10.3934/dcdsb.2012.17.2001

M3 - Article

VL - 17

JO - Discrete and Continuous Dynamical Systems - Series B

JF - Discrete and Continuous Dynamical Systems - Series B

SN - 1531-3492

IS - 6

ER -